# SDR USAA950073

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Cracked
- Location: Bs 598
- Part time: 32,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND 1 INCH CRACK AT CUSP MEMBRANE AT STATION 598 RIGHT.  SPLICED IN SECTION OF CUSP MEMBRANE PER SRM 53-05 FIG 96.  (W)
